Aa
A
A
A
Close
Birth Control (Contraception) Community
6.42k Members
Avatar universal

delayed menstrual period

i took dianne 35 pills for 2 consecutive months on the third month that was july 12 this year i stop, i was expecting for my period to come on the 15th of july i had contact with my boyfriend 2xthe first was  july 3, the 2nd was july 15 whom i thought was a safe period for me, but up to now i dont have my period yet. i keep on having my pregtest strip for 3x already but it was negative. i had history of ruptured ectopic with surgery of my fallopian tube in 2002 and miscarriaged in 2005.
my question is, is it possible to skip a menstrual period after taking a contraceptive pills? and if ever you have assymptomatic ectopic pregnancy at an early weeks, is the result of the pregtest will be negative? thanks
pls email me the answer as i am anxious and worried of my status. thanks again. gerliz ann...
1 Responses
Avatar universal
Yes its common for your period to be messed up after getting off bc pills....BUT if you have had unprotected sex then you could be pregnant. There really are no safe days in the month when you can't get pregnant, thats a myth. You can ovulate at any given moment in your cycle. If your period does not come by the end of the week you may want to go to the doctor to make sure.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.